Text Size
Smaller
Bigger

Medications and sex drive

Comments (1)
answered 08:50 AM EST, Mon August 08, 2011
-- filed under: |
I have heard that depression medications will ruin your sex life. Is this true? Are there any types of depression medications that do not affect your sex life as much as other types?

Jennifer Hamilton Says...

Jennifer Hamilton J. Hamilton
LCSW, CADC

Some medications can effect your sex drive.  There are some that do not have this effect.  It is something to discuss with your doctor who will be prescribing.  Being depressed also effects your sex drive, so I would not eliminate the use of an anti-depressant for that reason alone. 

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Jul 18, 2016

Call Now for
Rehab Options
Insurance Accepted
(Except Medicare)

Join Thousands of Readers

who receive our weekly recovery newsletter.

Depression: Featured Experts
All Experts
Topics Covered by this Expert
Antidepressants SSRI

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.